# SDR COEA2021030201965

- Difficulty date: February 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N965FE
- Make and model: Cessna 208B
- Aircraft time: 14,415 hours, 18,784 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 7687, ENROUTE OTH - PDX DISCREPANCY: AFTER TAKEOFF, THE PILOT DETECTED A STRONG BURNING SMELL IN THE COCKPIT. BLEED AIR VALVE WOULD NOT SHUTT OFF HOT AIR FLOW.  THERMOSTAT CONTROL WOULD ALSO NOT CHANGE THE AIR FLOW. THE PILOT ELECTED TO RETURN TO OTH AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: MAINTENANCE INSPECTED THE ENGINE COMPARTMENT AND PERFORMED MULTIPLE ENGINE RUNS. NO EVIDENCE OF FIRE OR ANYTHING THAT HAD BEEN BURNING. NO FAULTS WERE FOUND. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
